Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

What can be done for bed wetting ?

hey doctor ...i ve wet my bed twice...i get dream in which i see myself passing urine & so in bed i do the same and pass urine but just then i wake up to find that i have wet the bed
Asked On : Mon, 16 May 2011
Answers:  1 Views:  196
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Dear Sal welcome to HCM,
You have not mentioned your age. Bed Wetting specially in the night time is common in children up to the age of five, though I have seen many cases even in adults. Usually it is thought to be linked with high anxiety states. You should consult a urologist to do investigations including ultrasound scan to exclude any pathology in the urinary system. If there are no organic causes for the bed wetting , Doctor should be able to treat you accordingly. Wish you speedy recovery.
Answered: Mon, 16 May 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor